MathSciNet Relay Station
MathSciNet bibliographic data
MR2585395 (2011f:30045) 30C65 (26B05 26B35)
Gutlyanskiĭ, Vladimir Ya.; Golberg, Anatoly On Lipschitz continuity of quasiconformal mappings in space. J. Anal. Math. 109 (2009), 233–251.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement